Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

vomitting continually.

my mother 70 years had urinary tract infection and BPand is treated now. creatine, all blood urine routine samples got checked and found normal.Now she gets vomitting often
Sun, 21 Aug 2011
Report Abuse
Pediatrician, Infectious Diseases 's  Response
Hello
Welcome to healthcare magic.
If Bp and all tests are normal and the vomiting has started after starting treatment, it could be due to side ffect of medications or due to stress induced gastritis.Try if it is relieved after taking antacids and anti emetic.let her drink plenty of fluids or oral rehydration solution to prevent dehydration.if no relief visit your doctor .hope I could help.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Dehydration


vomitting continually.

Hello Welcome to healthcare magic. If Bp and all tests are normal and the vomiting has started after starting treatment, it could be due to side ffect of medications or due to stress induced gastritis.Try if it is relieved after taking antacids and anti emetic.let her drink plenty of fluids or oral rehydration solution to prevent dehydration.if no relief visit your doctor .hope I could help. Thanks